Overdose of sleeping pills



Sleep overdose of pills occurs when a person takes sleeping pills in a certain amount, which is higher than the amount indicated or prescribed. Overdose of sleeping pills can lead to several negative effects, and for more severe cases; It can also lead to sudden death. Sleeping pills are recommended for the effective treatment of sleep problems for as long as they are taken as directed. It is very important to consult a doctor before taking any of these pills. Some of these pills, may not be combined with other drugs such as this can also cause an overdose. Alcohol is also one of the substances that should not be used while taking sleeping pills. Here are the symptoms of sleeping pill Overdose

Taking pills to sleep or excessive overdosage is manifested by the following symptoms, in addition to things to do when you experience these symptoms:

  • Drowsiness severe can occur if a person has sleeping pills overdose. In mild cases, the drowsiness is removed at the end of a few hours. Driving, baby-sitting, and other activities requiring alertness should be avoided.
  • The person feels nauseated and, in some cases, vomiting. Drink a lot of liquids if the nausea after taking the pills.
  • Take plenty of fluids to relieve the pain that constipation leads. Foods rich in fiber are also good remedy against constipation.
  • Delirium may also be present in sleep overdose of pills. Immediately call a doctor if the memory loss and hallucinations occur.
  • Tremors, convulsions, and seizures may also occur in large quantities of an overdose of sleeping pills. The side effects of the consumption of high doses of a sleeping pill

Sometimes, people think that they should take more sleeping pills in order to cope with the lack of sleep and feel better. However, this way of thinking will only lead to a bad sleeping pill overdose has side effects which are listed below.

  • Tired
  • Dryness of the mouth
  • Dizziness
  • Ramblings
  • Parasomnie
  • Gastric ulcer
  • Confusion and disorientation.
  • Short-term memory loss.
  • The addiction
  • Sudden decrease in the blood supply to the brain.
  • Liver failure
  • Brain injury
  • Renal failure
  • The sudden death

The type of treatment to be afforded to the patient who is suffering from an overdose of sleeping pill will depend on the side effect that has caused:

  • The administration of charcoal can be done to counter the effects of sleeping pills.
  • Hydration is excessive is another way to clear the drug from the body.
  • In cases where the kidneys are compromised, dialysis may be initiated by the doctor.